| Model Number |
PFSDV0016 |
| Medical Device Problem Code |
Intermittent Communication Failure (4038)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a cori tka procedure, the camera disconnected just after verifying checkpoints to advance to bone prep on the femur.They recovered by re-booting the system and re-calibrating.The procedure was completed as planned.There was a delay of less than 30 minutes and there was no impact/harm to the patient.No other complications were reported.
Additional Manufacturer Narrative
The real intelligence tracking camera, part number rob10025, serial (b)(6) and used for treatment, was not returned for evaluation.A relationship between the reported event and the device was established.A visual/functional inspection cannot be completed as no device was returned for evaluation.Review of the patient screenshots confirms the reported allegation of "camera disconnected" error.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.The most probable cause of the reported problem is loose/no connection between camera and the console.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.